# SDR GTIA2018030302488

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 8,328 hours, 3,700 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO CA & FO "ANTI ICE CAPT TAT" "ANTI ICE F/O TAT" AND "L/G SHOCK ABSORBER FAULT" AIRSPEED ESTIMATED AT 138 KT'S GROUND SPEED ESTIMATED AT 120 KTS-WHEN AIRCRAFT ARRIVED AT GATE NO ECAM MESSAGES PRESENT. PFR CAPTAIN AND FO TAT ANTI ICE, TEST OF LOSS OF POWER SUPPLY FOR TAT SENSOR IAW AMM 30-31-00-810-811-A WAS OK PHC 1, 2 AND 3 NO FAULT FOUND ALL OK UNABLE TO FIND ANY FAULT WITH ANTI ICE, ALL NORMAL AIRCRAFT STATUS NORMAL. NOTE: NO BRAKE OVER HEAT OCCURED. INSPECTION AFTER BRAKE EMERGENCY APPLICATION IAW AMM 05-51-16-200-001-A. IAW AMM 32-40-00-200-001-A FOUND NORMAL. INSPECTION CHECK OF TIRE PRESSURE FOUND NORMAL. OPERATIONAL TEST OF NORMAL BRAKING PER AMM 32-42-00-710-001-A WAS GOOD TEST OF ALTERNATE BRAKING SYSTEM PER AMM 32-43-00-710-001-A WAS GOOD. REF SHOCK ABSORBER FAULT PER TSM 32-31-00-810-880-A FULL INSPECTION OF TIRES, WHEELS AND BRAKES IAW AMM 32-40-00-200-001-A / 32-40-00 PB601 AND AMM 32-41-00-210-002-A ALL FOUND NORMAL NO DAMAGE, BURNS AND NO HYD. FLUID LEAK, INSPECTION CHECK OF BRAKE SYSTEM. FAULT ISOLATION OF NOSE LANDING GEAR SHOCK ABSORBER - PROCEDURE ITEM A - 2 NO MX STEPS REQUIRED, NO FAULT FOUND DURING INSPECTION ALL NORMAL. FAULT OCCURED DURING HEAVY BRAKING AND DOING TAXI ON RUNWAY WITH HAS SNOW. MLG AND RT. SHOCK ABSORBER FOUND OK PER TSM 32-31-00-810-869-A.
